Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Abelian quotients of the mapping class group of a 2-manifold


Author: Joan S. Birman
Journal: Bull. Amer. Math. Soc. 76 (1970), 147-150
MSC (1970): Primary 3045, 2022; Secondary 3080, 1451
Errata, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 479--479
MathSciNet review: 0249603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 2022, 3080, 1451

Retrieve articles in all journals with MSC (1970): 3045, 2022, 3080, 1451


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12406-5
PII: S 0002-9904(1970)12406-5